# SDR SIMA20161117004

- Difficulty date: November 17, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,018 hours, 28,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT EXTRUSION NR 1 AND NR 3 DAMAGED. R&R LT EMERGENCY LIGHT EXTRUSION NR 3 IAW AMM 33-50-12, SEE NRTC BOW233027 FOR THE INSTALLATION OF NR 1 EXTRUSION.
